# SDR CALA9801607

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED AT FS 328, LBL 29.5.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT.  REPAIR PARTS WERE INSTALLED IAW SRM 53-10-8, 51-10-2, 51-30-2, AND MM 51-20-11.
